# SDR 08FDEA03118

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974268200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO FLOOR CROSSBEAM FR56 RT, AFT CARGO COMPARTMENT.  SPLICE REPAIR PERFORMED IAW SRM 53-10-15 FIG 208 SHEET 4.
